PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Quantization of Lax integrable systems and conformal field theory

Volume 123 / 2021

Oleg Sheinman Banach Center Publications 123 (2021), 111-122 MSC: Primary 81T40; Secondary 14H70. DOI: 10.4064/bc123-4

Abstract

We present the correspondence between Lax integrable systems with spectral parameter on a Riemann surface, and Conformal Field Theories, in quite general set-up suggested earlier by the author. This correspondence turns out to give a prequantization of the integrable systems in question.

Authors

  • Oleg SheinmanSteklov Mathematical Institute
    Russian Academy of Sciences
    Gubkina 8
    119991 Moscow, Russia
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image